# SDR CA010103018

- Difficulty date: November 25, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 37,550 hours
- Engine: Rroyce RB211535E437
- System (JASC): 7600 · Engine Controls
- Part: Control Valve
- Part number: 40025001
- Condition: Stuck
- Location: Nr 1 Engine
- Part time: 1,146 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER LANDING, PILOT REPORTED THAT NR 1 ENGINE THROTTLE WAS JAMMED AT IDLE. FOUND NR 1 DCV (DIRECTIONAL CONTROL VALVE) STUCKED IN EXTEND POSITION. DCV WAS REPLACED AND THROTTLE WAS SERVICE.
